Home The Book Dr Articles Products Message Boards Journal Articles Search Our Surveys Surgery ESWT Dr Messages Find Good Drs video

update on student

Posted by marie on 10/17/03 at 19:36 (134445)

Well it's been a week and Talia is still remains in critical condition. She is still in a coma.

We are all praying very hard. It's been an emotionally charged week. I just hate to think what her parents are going through. Please continue to keep her in your prayers and hearts. Thanks for all the support.

I have had another bad day with my feet and legs. I am hoping it just means the weather is changing again. We're probably in for more rain. Tommorow is Regional marching band competition. The band came in third and fourth last week so it's hard to say if they'll go to state. Only 5 bands out of 12 will go on. The top five bands from the north compete with the top five from the south next Saturday.

Take care all.

best wishes marie

Re: update on student

JudyS on 10/17/03 at 20:57 (134468)

Marie - it is not good that your feet and legs hurt! Do you think it's only a weather change? Is that common for you? It sounds as though it's non-PF related?
I was telling my John on a walk tonight that building this #$%^% retaining wall of ours has awakened me to the fact that, since PF and last spring's neck problem, I've basically been chicken to seriously do strength conditioning thinking that it'd only get me in to more and more tendonitis. I had quite a phobia about it. But lifting the blocks (50 #'s ea.) has reminded me that I actually can get back in to some strength training. The first couple of days were very tough on all of me (my legs hurt like crazy) but as of last nite (we finished it, hurray!) I was lifting them like Goliath himself! So now I'm all excited about getting more seriously back to my strength conditioning and not being a baby about it.
I sure hope your legs ease up on you for tomorrows competitions.

Re: update on student

marie on 10/17/03 at 21:12 (134470)

I try not to complain to much about my sore legs and feet but it got bad by the end of the day. At least I am healthy and have a healthy family too. It seems when I am very active a few days later I'm sore. I have noticed whenever the weather is a damp low pressure system I have problems.

Sounds like you may be ready for some weight training. Just take it slow. I want to try to slowly add a little time on my stationary bike...but will wait until this little bout passes.

Good luck with your retaining wall. Now I hope you plan on posting some photos of your kitchen for us! We're all curious to see it.

take care, marie

Re: update on student

Suzanne D. on 10/17/03 at 21:24 (134472)

Marie, I've been remembering Talia and wondering how she is. Thanks for the update. She continues to be in my prayers. I know this time is a strain on all who care about her.

My feet have been hurting more this week, too. I imagine being back in school after a two-week break has something to do with it. I also think the cool, damp weather plays a part in it as well.

I have a very good friend with whom I taught for 10 years who has been diagnosed with a serious, rare disease: polymyositis. I am quite concerned for her. She has been in the hospital and is now home, using oxygen and needing help to even get to the bathroom. She's 44, and the symptoms seemed to come on fairly suddenly this school year. I would appreciate thoughts and prayers for her at this time. Her name is Susie.

Take care,
Suzanne :)

Re: update on student

JudyS on 10/17/03 at 21:35 (134476)

By the way, Marie - may I recommend Tylenol PM? Like most here, I have a history of shying away from drugs, etc so I felt that the Tylenol would be safe. And it is. The recommended dose is one or two tablets - I take one third of one! It's pretty nice for legs that ache at the end of the day.

Re: update on student

Pauline on 10/17/03 at 22:21 (134486)

Judy,
I've never taken any P.M. OTC products fearing dizziness and a hang over.
Have you ever experience either with Tylenol PM?

Also would appreciate comments from anyone that used a P.M. type cold product. Any side affects?

Re: update on student

Phil C. on 10/17/03 at 23:10 (134497)

Pauline:
It isn't very strong stuff, just tylenol with some antihistamine in it, the kind that makes you drowsy so you fall asleep faster. I find that if you sleep for 6 to 8 hours, it is worn off and I feel fine when waking up. But, if I only get 4 hours of sleep, then I can stll feel the effects of some drowsiness, like a very mild hangover.
Phil

Re: update on student

marie on 10/18/03 at 06:52 (134509)

I remember your post about her. I will continue to keep Susie in my prayers. 44 is to young.

marie